# SDR AALA202503137158

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 28,336 hours, 12,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR STUCK ON L1 DOOR. FOUND GIRT BAR IMPROPERLY INSTALLED IN CLIPS. REINSTALLED GIRT BAR IN CLIPS.
